# SDR SWAA2016011347968

- Difficulty date: October 7, 2015
- Submitted: January 13, 2016
- Operation: Air carrier
- Aircraft: N605SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27956
- Aircraft time: 64,827 hours, 52,105 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 6545321
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING REAR SPAR, UPPER CHORD AT MLG AFT SUPPORT FITTING, UPPER INBD FASTENER HOLE CRACKED.  REPAIRED SPAR IAW EA.
